# SDR UPS00831297

- Difficulty date: December 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 58026779
- Condition: Corroded
- Location: Bs 879
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 LT W/W FITTING AT FS 879 ABOVE LONGERON 24 HAS HEAVY CORROSION.  REMOVED AND REPLACED THE FITTING IAW SRM 53-2-0, FIG 8.
